Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On function spaces of stratifiable spaces and compact spaces


Author: Carlos J. R. Borges
Journal: Proc. Amer. Math. Soc. 17 (1966), 1074-1078
MSC: Primary 54.28
DOI: https://doi.org/10.1090/S0002-9939-1966-0198419-X
MathSciNet review: 0198419
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens and J. Dugundji, Topologies for function spaces, Pacific J. Math. 1 (1951), 5-31. MR 0043447 (13:264d)
  • [2] C. J. R. Borges, On stratifiable spaces, Pacific J. Math 17 (1966), 1-16. MR 0188982 (32:6409)
  • [3] J. G. Ceder, Some generalizations of metric spaces, Pacific J. Math. 11 (1961), 105-125. MR 0131860 (24:A1707)
  • [4] J. Dugundji, An extension of Tietze's theorem, Pacific J. Math. 1 (1951), 353-367. MR 0044116 (13:373c)
  • [5] F. B. Jones, Concerning normal and completely normal spaces, Bull. Amer. Math. Soc. 43 (1937), 671-677. MR 1563615
  • [6] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [7] E. A. Michael, On a theorem of Rudin and Klee, Proc. Amer. Math. Soc. 12 (1961), 921. MR 0133108 (24:A2942)
  • [8] -, $ {\aleph ^0}$-spaces, (to appear).
  • [9] A. H. Stone, A note on paracompactness and normality of mapping spaces, Proc. Amer. Math. Soc. 14 (1963) 81-83. MR 0143180 (26:740)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.28

Retrieve articles in all journals with MSC: 54.28


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0198419-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society